# SDR HEEA956043

- Difficulty date: November 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- System (JASC): 6420 · Tail Rotor Head
- Part: Hub
- Part number: 214011801109
- Condition: Defective
- Location: T/R
- Part time: 2,763 hours
- Component: 214011801109
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRUNNION RACHETS WHEN ROTATED:  SUPPORT BRINELLING ON RACES.
